lexipro side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mom2four
Regular Member


Date Joined Jul 2008
Total Posts : 45
   Posted 8/11/2008 2:29 PM (GMT -7)   
My husband was diagnosed Lexipro 6 days ago. Three days in, he developed a severe headache, and a "cold sweat" problem, he also seems to be getting more lethargic and depressed (normally he is agitated depressed) each day. Is this normal?

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 8/11/2008 5:04 PM (GMT -7)   
Just looking at the rxlist site, it seems quite possible that headache and sweating are possible, and I think lethargy is a side effect of possibly every psych drug there is. The general rule is to give it a week. If the symptoms aren't improving, call the doc.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


modok_man
New Member


Date Joined Aug 2008
Total Posts : 3
   Posted 8/11/2008 5:05 PM (GMT -7)   
My wife tried Lexipro for a week or two and had all sorts of bad side effects, such as being more lethargic and depressed, not sure about the headaches and cold sweats though. I pulled up a list of the known side effects off of the manufacturer's website and she had just about every one of them.

closure
Regular Member


Date Joined Jul 2008
Total Posts : 471
   Posted 8/11/2008 6:26 PM (GMT -7)   
my dad just started taking lexapro and he's complaining of stomach problems. I was on lexapro years ago and didn't really have any problems...my advice to him and to you guys...give it some time. I know it's miserable at first, but most side effects disappear after a week or two. trust me...I've been on almost every AD out there so I've played the side effects game. If you can suffer through them for a tinsy bit you'll feel better in the long run...for the most part, everyone's different though.
27 female
 
Bipolar, panic disorder, PTSD, PCOS, hashimoto's disease/hypothyroidism, acid reflux, and in the process of being diagnosed with either crohns, colitis, or even lupus...who knows really! the docs sure don't lol. Now possibly even celiacs disease!Lots of tests coming up so hopefully I'll know more soon. Too many meds to list!


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 8/13/2008 2:20 PM (GMT -7)   
When I last took lexapro I had stomach problems and the "cold sweat". I was on it for about 2 weeks and the symptoms didn't go away so I stopped. I also developed really bad insomnia where I couldn't sleep more than 3 hours a night, this was not due to mania.

There are a lot of antidepressants out there that can be beneficial to your husband. So please check with the pdoc about other options if Lexapro is too much for him to handle.

Olivia
Olivia
Bipolar Co-Moderator


Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.


mom2four
Regular Member


Date Joined Jul 2008
Total Posts : 45
   Posted 8/14/2008 12:46 AM (GMT -7)   
Thank you, Olivia
He is definitely dealing with the insomnia!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:20 PM (GMT -7)
There are a total of 2,735,039 posts in 301,269 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
393 Guest(s), 12 Registered Member(s) are currently online.  Details
Bololidat, Sarebear89, Girlie, mpost, yancync, LG13, DennisinNY, gfields, Ariel Smith, ChickenArise, HeyNoodles, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer